MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 36 MM

LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 36 MM
Model Number 1376.09.031
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the components involved in this event, no pre-existing anomalies were found in the items belonging to the same product code and lot number as the devices removed in the revision surgery hereby reported.No additional information is available about this event, therefore we are not able to carry out further investigation.However, taking into account that: no pre-existing anomalies were discovered by checking the manufacturing charts of the components involved in this event.This is the only complaint registered on these lot numbers.We have no evidence to consider the event as product related.Pms data according to the available pms data, the occurrence rate of revision surgeries that involve the smr glenospheres belonging to the family product codes 1374.09.Xxx - 1376.09.Xxx - 1374.15.Xxx - 1376.15.Xxx due to loosening is around 0.05%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to component loosening.The date of the previous surgery is unknown.The following components were removed: smr reverse humeral body (part code 1352.15.010, lot number 2315575, sterilization (b)(4).Smr reverse liner standard (part code 1360.50.810, lot number 23at1tb, sterilization (b)(4).Smr eccent.Glenosphere ø 36mm (part code 1376.09.031, lot number 2317656, sterilization (b)(4).The reverse humeral body and the reverse liner were replaced by new components, while the glenosphere was replaced by a component from a different manufacturer.During this revision, the whole system implanted on the glenoid side belongs to a different manufacturer.The next surgery was performed on (b)(6) 2025.This next revision was reported as internal complaint (b)(4) and reported to the fda with mfr.3008021110-2025-00022.The patient is a female, date of birth (b)(6) 1965.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL GLENOSPHERE DIA. 36 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23298436
Report Number3008021110-2025-00130
Device Sequence Number17340145
Product Code MBF
UDI-Device Identifier08033390087834
UDI-Public08033390087834
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.031
Device Lot Number2317656
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown